Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 91, NWS Omaha, NE

May 17, 2017Lancaster County, Otoe County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 17, 2017, 1:15 PM CDT for Lancaster County, Otoe County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2017, 1:15 PM CDT (18:15 UTC)
Expired
May 17, 2017, 1:45 PM CDT
In force
30 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lancaster County, NE, Otoe County, NE

The radar

The Omaha radar (KOAX), 82 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 12:08 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1106 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

708 
WUUS53 KOAX 171815
SVROAX
NEC109-131-171845-
/O.NEW.KOAX.SV.W.0091.170517T1815Z-170517T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
115 PM CDT WED MAY 17 2017

The National Weather Service in Omaha has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lancaster County in southeastern Nebraska...
  Northwestern Otoe County in southeastern Nebraska...

* Until 145 PM CDT

* At 115 PM CDT, a severe thunderstorm was located near Cortland, or
  18 miles north of Beatrice, moving north at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Southeastern Lincoln, Hickman, Bennet, Firth, Panama, Roca,
  Stagecoach State Recreation Area and Wagon Train State Recreation
  Area.

This includes the following highways...
 Highway 2 IN Nebraska between mile markers 466 and 472.
 Highway 77 IN Nebraska between mile markers 42 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for southeastern
Nebraska.

LAT...LON 4053 9675 4081 9667 4078 9639 4052 9655
      4052 9670
TIME...MOT...LOC 1815Z 193DEG 25KT 4054 9667 

HAIL...1.00IN
WIND...60MPH
 
$$

MEAD
2 follow-up statements
955 
WWUS53 KOAX 171826
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
126 PM CDT WED MAY 17 2017

NEC109-131-171845-
/O.CON.KOAX.SV.W.0091.000000T0000Z-170517T1845Z/
Lancaster NE-Otoe NE-
126 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHEASTERN LANCASTER AND NORTHWESTERN OTOE COUNTIES...

At 126 PM CDT, a severe thunderstorm was located over Hickman, or 14
miles south of Lincoln, moving north at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Southeastern Lincoln, Hickman, Bennet, Firth, Panama, Roca,
Stagecoach State Recreation Area and Wagon Train State Recreation
Area.

This includes the following highways...
 Highway 2 IN Nebraska between mile markers 466 and 472.
 Highway 77 IN Nebraska between mile markers 42 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for southeastern
Nebraska.

LAT...LON 4053 9675 4081 9667 4078 9639 4052 9655
      4052 9670
TIME...MOT...LOC 1826Z 193DEG 25KT 4062 9665 

HAIL...1.00IN
WIND...60MPH
 
$$

MEAD
757 
WWUS53 KOAX 171841
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
141 PM CDT WED MAY 17 2017

NEC109-131-171850-
/O.EXP.KOAX.SV.W.0091.000000T0000Z-170517T1845Z/
Lancaster NE-Otoe NE-
141 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANCASTER AND
NORTHWESTERN OTOE COUNTIES WILL EXPIRE AT 145 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A tornado watch remains in effect until 700 PM CDT for southeastern
Nebraska.

LAT...LON 4053 9675 4081 9667 4078 9639 4052 9655
      4052 9670
TIME...MOT...LOC 1840Z 193DEG 25KT 4071 9662 

$$

MEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 12:35 PM CDT, 40 minutes earlier.

Area forecast discussion, May 17, 12:35 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1235 PM CDT Wed May 17 2017

.SHORT TERM...(Today through Saturday) Issued at 324 AM CDT Wed
May 17 2017

Forecast concerns during the short term will be timing and
location of showers and thunderstorms today and potential for
severe storms/additional rain amounts and more showers and
thunderstorms Thursday night into Friday.

Ongoing showers and thunderstorms early this morning should
lift north toward the SD border with a break as The closed low
pressure system over southeast CO/northeast NM/OK Panhandle tracks
into the region. Additional showers and thunderstorms are
expected to develop along with a chance for severe storms and
additional locally heavy rains.

The latest surface map has a front in eastern Nebraska to western
Kansas and surface low pressure moves northeast along the front
into eastern Nebraska this afternoon. The belt of stronger winds
aloft extends from OK northward into eastern Neb. 50-70m ht falls
were noted ahead of the h5 trough over CO. The shortrange models
all deepen this compact h5 low over southeast Neb/northern KS at
18Z...lifting it northward toward SUX by 00Z. The ribbon of 1 to
1.5 inches pwat is in place this morning remains high around 1 to
1.25 inches through 00Z then begins decreasing. Forecast sounding
show modest instability of 1000-2000j/kg mainly through 21Z and
bulk shear of 20 to 45kts. The pattern for low topped supercells
is more favorable to the east of our forecast area...however our
wind pattern and modest instability do point toward at least a
marginal to slight risk of strong to severe storms later this
morning through mid afternoon...with an enhanced risk over Iowa.
Due to the track of the closed low...all modes of severe weather
will be possible...although it should be more isolated than
Tuesday. Northeast Nebraska is in the slight risk for excessive
rainfall...where some 1 to 1.5 inch rains may fall especially
through 21Z.  Tonight the h5 low will be exiting the area.

Later tonight and most of Thursday should be dry. The next storm
system is already moving in for Thursday and and lasts into the
weekend. Instability is more limited...however there is strong
upper level jet support, mid-level frontogenesis and mid level
omega to support widespread/locally heavy rains into Saturday.

.LONG TERM...(Saturday night through Tuesday) Issued at 324 AM
CDT Wed May 17 2017

Dry weather is forecast for Sunday however a shortwave in the
northwest flow brings wet weather into forecast for the rest of
the extended.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1233 PM CDT Wed May 17 2017

A deep-layer cyclone will track across the area this afternoon
into evening supporting the development of numerous thunderstorms,
some of which will be severe. Ongoing strong storms near KOFK
should continue north over the next hour with strong to severe
storms affecting KLNK and KOMA in the 18-22z time frame. By this
evening, convection should rapidly move to the northeast of the
area with winds shifting to the northwest.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

SHORT TERM...Zapotocny
LONG TERM...Zapotocny
AVIATION...Mead
Hazardous weather outlook, May 17, 11:36 AM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
1136 AM CDT Wed May 17 2017

IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-044-045-051>053-
066>068-078-088>093-180645-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Thurston-Cuming-Burt-Dodge-Washington-Saunders-Douglas-Sarpy-
Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-
Richardson-
1136 AM CDT Wed May 17 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms will develop over southeast Nebraska early this
afternoon and spread across east-central Nebraska and southwest
Iowa through the remainder of the afternoon into early evening.
The strongest storms will be capable of large hail, locally
damaging winds and a few tornadoes, especially across southwest
Iowa where the environment will be most favorable. Locally heavy
rain could fall in northeast Nebraska where storms will reside
longer. By tonight...the bulk of the precipitation will have
shifted out of the area.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

The chance of thunderstorms will return Thursday night through
Saturday morning. Additional thunderstorms are possible Monday
into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Storm spotters will likely be needed for parts of eastern
Nebraska into southwest Iowa today.

NEZ011-012-016>018-030>032-042-043-050-065-180645-
Knox-Cedar-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Platte-
Colfax-Butler-Seward-
1136 AM CDT Wed May 17 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Showers and thunderstorms will continue on and off today. Isolated
storms could be strong to severe this afternoon with large hail
or damaging winds. Locally heavy rain could fall where storms will
reside longer. By tonight...the bulk of the precipitation will
have shifted out of the area.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

The chance of thunderstorms will return Thursday night through
Saturday morning. Additional thunderstorms are possible Monday
into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters will probably not be needed today or tonight.

In the hours before

Special weather statement, May 17, 12:31 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
1231 PM CDT WED MAY 17 2017

NEZ066-078-088-171800-
Jefferson NE-Lancaster NE-Saline NE-
1231 PM CDT WED MAY 17 2017

...Special Weather Statement...

At 1230 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Western, or 25 miles west of Beatrice, moving north at
30 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Wilber, Western, Daykin, Swanton, Swan Creek Reservoir Number 2, Swan
Creek Wildlife Management Area, 11 Miles West Of Wilber and Willard
Meyer Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 700 PM CDT for southeastern
Nebraska.

LAT...LON 4021 9714 4028 9736 4066 9723 4056 9690
TIME...MOT...LOC 1730Z 201DEG 26KT 4032 9722

KERN
Special weather statement, May 17, 12:48 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
1248 PM CDT WED MAY 17 2017

NEZ065-066-078-088-089-171830-
Jefferson NE-Seward NE-Gage NE-Lancaster NE-Saline NE-
1248 PM CDT WED MAY 17 2017

...Significant Weather Advisory for SOUTHWESTERN LANCASTER...SOUTHERN
SEWARD...JEFFERSON...SALINE AND WEST CENTRAL GAGE COUNTIES UNTIL 130
PM CDT...

At 1248 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Gilead, or 25 miles northwest of Washington, moving
northeast at 40 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Crete, Fairbury, Milford, Wilber, Friend, Dorchester, De Witt,
Plymouth, Beaver Crossing, Diller, Western, Pleasant Dale, Daykin,
Goehner, Cordova, Endicott, Jansen, Tobias, Swanton and Reynolds.

This includes the following highways...
 Highway 136 in Nebraska between mile markers 141 and 166.
 Interstate 80 IN Nebraska between mile markers 366 and 388.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 700 PM CDT for southeastern
Nebraska.

LAT...LON 4001 9737 4088 9737 4082 9691 4000 9691
TIME...MOT...LOC 1748Z 218DEG 37KT 4014 9731

KERN
Special weather statement, May 17, 12:50 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
1250 PM CDT WED MAY 17 2017

NEZ033-043-044-171815-
Colfax NE-Cuming NE-Dodge NE-
1250 PM CDT WED MAY 17 2017

...Significant Weather Advisory for SOUTH CENTRAL CUMING...
NORTHEASTERN COLFAX AND NORTHWESTERN DODGE COUNTIES UNTIL 115 PM
CDT...

At 1250 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dodge, or 29 miles northeast of Columbus, moving northeast at 20 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Dodge, Snyder and Dead Timber State Recreation Area.

This includes Highway 275 IN Nebraska between mile markers 123 and
127.

A tornado watch remains in effect until 700 PM CDT for northeastern
and east central Nebraska.

LAT...LON 4160 9688 4175 9697 4189 9683 4171 9664
TIME...MOT...LOC 1750Z 217DEG 17KT 4168 9689

MEAD
Special weather statement, May 17, 12:56 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
1256 PM CDT WED MAY 17 2017

NEZ043>045-050-051-171830-
Saunders NE-Butler NE-Washington NE-Colfax NE-Dodge NE-
1256 PM CDT WED MAY 17 2017

...Significant Weather Advisory for SOUTHEASTERN COLFAX...WESTERN
WASHINGTON...SOUTHWESTERN DODGE...EAST CENTRAL BUTLER AND
NORTHWESTERN SAUNDERS COUNTIES UNTIL 130 PM CDT...

At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles west of Prague, or 24 miles southeast of Columbus, moving
northeast at 35 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Fremont, North Bend, Scribner, Cedar Bluffs, Nickerson, Prague, Morse
Bluff, Bruno, Linwood, Abie, 7 Miles North Of North Bend, Fremont
Lakes State Recreation Area, Camp Eagle and Camp Cedars.

This includes the following highways...
 Highway 275 IN Nebraska near mile marker 132.
 Highway 30 IN Nebraska between mile markers 402 and 426.
 Highway 77 IN Nebraska between mile markers 117 and 120.
 Highway 92 IN Nebraska between mile markers 433 and 434.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 700 PM CDT for east central
Nebraska.

LAT...LON 4118 9688 4129 9706 4169 9671 4152 9643
TIME...MOT...LOC 1756Z 218DEG 37KT 4130 9691

KERN
Special weather statement, May 17, 1:00 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
100 PM CDT WED MAY 17 2017

NEZ068-089>092-171845-
Otoe NE-Gage NE-Pawnee NE-Johnson NE-Nemaha NE-
100 PM CDT WED MAY 17 2017

...Significant Weather Advisory for JOHNSON...WEST CENTRAL NEMAHA...
SOUTHWESTERN OTOE...PAWNEE AND SOUTHEASTERN GAGE COUNTIES UNTIL 145
PM CDT...

At 100 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Summerfield, or 19 miles southeast of Beatrice,
moving northeast at 40 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Tecumseh, Sterling, Johnson, Barneston, Elk Creek, Burchard, Liberty,
Steinauer, Lewiston, Virginia and Crab Orchard.

This includes Highway 136 in Nebraska between mile markers 194 and
221.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 700 PM CDT for southeastern
Nebraska.

LAT...LON 4001 9663 4053 9637 4044 9596 4000 9625
TIME...MOT...LOC 1800Z 205DEG 36KT 4012 9644

KERN
Special weather statement, May 17, 1:03 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
103 PM CDT WED MAY 17 2017

NEZ066>068-089-171845-
Cass NE-Otoe NE-Gage NE-Lancaster NE-
103 PM CDT WED MAY 17 2017

...Significant Weather Advisory for EASTERN LANCASTER...NORTHWESTERN
OTOE...NORTH CENTRAL GAGE AND SOUTHWESTERN CASS COUNTIES UNTIL 145 PM
CDT...

At 102 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cortland, or 14 miles north of Beatrice, moving northeast at 40 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Eastern Lincoln, Waverly, Hickman, Bennet, Elmwood, Firth, Greenwood,
Palmyra, Cortland, Panama, Murdock, Eagle, Roca, Alvo, Stagecoach
State Recreation Area and Wagon Train State Recreation Area.

This includes the following highways...
 Highway 2 IN Nebraska between mile markers 466 and 478.
 Highway 77 IN Nebraska between mile markers 32 and 51.
 Interstate 80 IN Nebraska between mile markers 409 and 418.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 700 PM CDT for southeastern
Nebraska.

LAT...LON 4036 9661 4043 9683 4102 9653 4090 9621
TIME...MOT...LOC 1802Z 205DEG 36KT 4047 9668

KERN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:07 PM CDTSevere Thunderstorm WarningOAXBurt41 min
May 16, 7:21 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy24 min
May 16, 7:37 PM CDTSpecial Weather StatementOAXCass38 min
May 16, 7:42 PM CDTSpecial Weather StatementOAXJefferson33 min
May 16, 7:49 PM CDTSevere Thunderstorm WarningOAXJefferson26 min
May 16, 8:07 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Lancaster, Saline23 min
May 16, 8:27 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline, Seward33 min
May 16, 8:39 PM CDTSpecial Weather StatementOAXJohnson51 min
May 16, 8:43 PM CDTAreal Flood AdvisoryOAXSaunders6 hr
May 16, 8:52 PM CDTSevere Thunderstorm WarningOAXCass, Johnson, Lancaster, Otoe38 min
May 16, 8:55 PM CDTSpecial Weather StatementOAXSaunders35 min
May 16, 9:11 PM CDTAreal Flood AdvisoryOAXCass, Lancaster, Otoe6 hr
May 16, 9:13 PM CDTSevere Thunderstorm WarningOAXCass, Otoe47 min
May 16, 9:29 PM CDTAreal Flood AdvisoryOAXCass, Sarpy, Saunders3 hr
May 16, 9:32 PM CDTSpecial Weather StatementOAXNemaha, Pawnee, Richardson43 min
May 17, 1:58 AM CDTSevere Thunderstorm WarningOAXButler, Saline, Seward32 min
May 17, 2:27 AM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saline, Saunders, Seward48 min
May 17, 3:09 AM CDTSpecial Weather StatementOAXCass36 min
May 17, 3:12 AM CDTSpecial Weather StatementOAXJohnson33 min
May 17, 10:32 AM CDTRiver Flood WarningOAXOtoe4 days
May 17, 10:32 AM CDTRiver Flood WarningOAXNemaha8 days
May 17, 10:32 AM CDTRiver Flood WarningOAXRichardson8 days
May 17, 12:31 PM CDTSpecial Weather StatementOAXSaline29 min
May 17, 12:48 PM CDTSpecial Weather StatementOAXJefferson, Saline42 min
May 17, 12:50 PM CDTSpecial Weather StatementOAXCuming25 min
May 17, 12:56 PM CDTSpecial Weather StatementOAXDodge34 min
May 17, 1:00 PM CDTSpecial Weather StatementOAXJohnson, Pawnee45 min
May 17, 1:03 PM CDTSpecial Weather StatementOAXLancaster42 min
May 17, 1:28 PM CDTSpecial Weather StatementOAXSaline32 min
May 17, 1:44 PM CDTSpecial Weather StatementOAXLancaster31 min
May 17, 2:08 PM CDTSpecial Weather StatementOAXOtoe37 min
May 17, 2:10 PM CDTSpecial Weather StatementOAXDouglas35 min
May 17, 2:17 PM CDTSpecial Weather StatementOAXSaunders28 min
May 17, 2:21 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington24 min
May 17, 2:28 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders32 min
May 17, 2:38 PM CDTSpecial Weather StatementOAXWashington37 min
May 17, 2:45 PM CDTSpecial Weather StatementOAXDodge30 min
May 17, 2:51 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington24 min
May 17, 3:14 PM CDTSpecial Weather StatementOAXBurt31 min
May 17, 4:17 PM CDTSpecial Weather StatementOAXWayne28 min
May 17, 5:35 PM CDTSpecial Weather StatementOAXThurston25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.